Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Bernardo, M
Truong, T T
and
Rollet, G
2001.
The discrete Painlevé I equations: transcendental integrability and asymptotic solutions.
Journal of Physics A: Mathematical and General,
Vol. 34,
Issue. 15,
p.
3215.
Sherratt, Jonathan A.
and
Brezhnev, Yurii V.
2013.
The mean values of the Weierstrass elliptic function : Theory and application.
Physica D: Nonlinear Phenomena,
Vol. 263,
Issue. ,
p.
86.